# SDR SWIA201439155

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 33,772 hours, 29,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 66779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROWS 9-13 FLOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED NR 4 BATTERY PACK.  OPS CHECKED GOOD IAW AMM.
